# SDR UIEA2018072501549

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,321 hours, 18,341 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

LEFT ENG SPAR VALVE LIGHT DID NOT ILLUMINATE ON LEFT ENG START, BACK TO BLOCKS. TRANSFERRED TO MEL 28-40-02 CAT C , DUE DATE 04AUG18.
